Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




12 Publications

2019 | Journal Article | IST-REx-ID: 439   OA
Hausel, Tamas, Martin Mereb, and Michael Wong. “Arithmetic and Representation Theory of Wild Character Varieties.” Journal of the European Mathematical Society 21, no. 10 (2019): 2995–3052. https://doi.org/10.4171/JEMS/896.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6986   OA
Li, Penghui. “A Colimit of Traces of Reflection Groups.” Proceedings of the American Mathematical Society 147, no. 11 (2019): 4597–4604. https://doi.org/10.1090/proc/14586.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7004   OA
Rapcak, Miroslav, Yan Soibelman, Yaping Yang, and Gufang Zhao. “Cohomological Hall Algebras, Vertex Algebras and Instantons.” Communications in Mathematical Physics, 2019. https://doi.org/10.1007/s00220-019-03575-5.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 441   OA
Kalinin, Nikita, and Mikhail Shkolnikov. “Tropical Formulae for Summation over a Part of SL(2,Z).” European Journal of Mathematics, 2018. https://doi.org/10.1007/s40879-018-0218-0.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 303   OA
Kalinin, Nikita, and Mikhail Shkolnikov. “Introduction to Tropical Series and Wave Dynamic on Them.” Discrete and Continuous Dynamical Systems- Series A 38, no. 6 (2018): 2827–49. https://doi.org/10.3934/dcds.2018120.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 322   OA
Ganev, Iordan V. “Quantizations of Multiplicative Hypertoric Varieties at a Root of Unity.” Journal of Algebra 506 (2018): 92–128. https://doi.org/10.1016/j.jalgebra.2018.03.015.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5   OA
Ganev, Iordan V. “The Wonderful Compactification for Quantum Groups.” Journal of the London Mathematical Society, 2018. https://doi.org/10.1112/jlms.12193.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 5999   OA
Yang, Yaping, and Gufang Zhao. “The Cohomological Hall Algebra of a Preprojective Algebra.” Proceedings of the London Mathematical Society 116, no. 5 (2018): 1029–74. https://doi.org/10.1112/plms.12111.
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 196   OA
Lang, Moritz, and Mikhail Shkolnikov. “Harmonic Dynamics of the Abelian Sandpile.” ArXiv. ArXiv, 2018.
View | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 64   OA
Kalinin, Nikita, Aldo Guzmán Sáenz, Y Prieto, Mikhail Shkolnikov, V Kalinina, and Ernesto Lupercio. “Self-Organized Criticality and Pattern Emergence through the Lens of Tropical Geometry.” PNAS: Proceedings of the National Academy of Sciences of the United States of America 115, no. 35 (2018): E8135–42. https://doi.org/10.1073/pnas.1805847115.
View | DOI | Download (ext.)
 
2018 | Book Chapter | IST-REx-ID: 6525
Hausel, Tamás, Anton Mellit, and Du Pei. “Mirror Symmetry with Branes by Equivariant Verlinde Formulas.” In Geometry and Physics: Volume I, 189–218. Oxford University Press, 2018. https://doi.org/10.1093/oso/9780198802013.003.0009.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 687   OA
Davison, Ben. “The Critical CoHA of a Quiver with Potential.” Quarterly Journal of Mathematics 68, no. 2 (2017): 635–703. https://doi.org/10.1093/qmath/haw053.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed